# SDR AALA202312116397

- Difficulty date: December 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A320*
- Aircraft serial: 6227
- Aircraft time: 29,027 hours, 9,289 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19755BA01
- Part serial: C19755007015
- Condition: Failed
- Location: Zone 200 - Fuse
- Part time: 29,053 hours, 9,199 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO PHX DUE TO THE CAPTAINS NAVIGATION DISPLAY WOULD INTERMITTENTLY FAIL GOING BLANK AN OR INVALID DISPLAY UNIT MULTIPLE TIMES. THE AIRCRAFT LANDED SAFELY AT PHX. MAINTENANCE REPLACED THE NAVIGATION DISPLAY UNIT (AALA202312116397) AND THE CAPTAINS NAVIGATION DISPLAY POTENTIOMETER (AALA202312113178). A SATSIFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
